# SDR DALA13052480934

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 64,980 hours, 49,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE AFT OVERWING EMERGENCY EXIT OVERHEAD LIGHTS WERE INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY IAW AMM 33-51. OPS CHECK GOOD.
